# SDR SWAA2024092037796

- Difficulty date: September 11, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR AT L/H HORIZONTAL STAB LOWER SKIN STA 120.3 FWD POSITION<[01] ACCOMPLISHED REPAIR AT L/H HORIZONTAL STAB LOWER SKIN FWD POSITION STA 120.3 PER 737-700 SRM 55-10-01-2R REPAIR 11; 24-155-02458-WIP1 (COMPONENT - AAR (MIA) - HORIZONTAL STAB (LH) PN: 186A1000-41 SN: SAMC1975 - SKIN REPAIR) [TTG8Q00VSG87];[02] REFERENCES: 737-700 SRM 55-10-01-2R REPAIR 11; EA 24-155-02458-WIP1 (COMPONENT - AAR (MIA) - HORIZONTAL STAB (LH) PN: 186A1000-41 SN: SAMC1975 - SKIN REPAIR) [TTG8Q00VSG87];[03] FINAL INSPECTION; VERIFIED STEP #1.;[04] FINAL INSPECTION; VERIFIED STEP #1 AND #2.
